Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Birth control,acne,causes bloated gassy stomach.

hi! lately i have been taking birth control for acnes and prevent pregnancy also. it make my tummy bloated and gasy/ trouble with disgestion. i always eat healthy and small meals every 3 hourish and work out twice a week so i just wonder is there any medicine that i can take to curve this problem. my tummy look like 4 months pregnant . and the gasy is pretty uncomforatable.
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello . Thanks for using health care magic . I would be pleased to answer your question . There are many other options of treatment . You don't need to take birth control pills as they are not the only option to treat acne . You can take anti acidity tablets to keep your gas and acidity at bay . You consider better tablets and creams as treatment options in form of treatments from your local dermatologists, thanks
Answered: Tue, 1 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor